Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem on conditional extremes with an application to total differentials


Author: L. M. Court
Journal: Proc. Amer. Math. Soc. 2 (1951), 423-428
MSC: Primary 26.1X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043152-7
MathSciNet review: 0043152
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Louis M. Court, A theorem on maxima and minima with an application to differential equations, J. Math. Phys. Mass. Inst. Tech. 20 (1941), 99–106. MR 3886, DOI https://doi.org/10.1002/sapm194120199
  • Oskar Bolza, Lectures on the calculus of variations, The University of Chicago Press, 1904, pp. 228, 229. Harris Hancock, Theory of maxima and minima, Ginn, 1917, pp. 115, 116.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.1X

Retrieve articles in all journals with MSC: 26.1X


Additional Information

Article copyright: © Copyright 1951 American Mathematical Society